# SDR ASAA2015070512372

- Difficulty date: July 5, 2015
- Submitted: July 11, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378212
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER REAR SPAR LOWER SKIN BETWEEN RIBS 5 AND 6 STAB STA 120.30-129.50 HAS .2500" CRACK IN LENGTH.  ACFT GROUNDED. REPAIRED RT HORIZONTAL STABILIZER LWR SKIN BETWEEN RIB 5 AND 6, STABILIZER BS 120.30- BS 129 .50, CRACKED IAW SRM 55-10-01-2R-13. THIS IS A CATEGORY B REPAIR REQ ALL OF LWR SKIN INSPECTION IN SRM 55-10-01-2R13, REPAIR 13 PARA 5.A AT INTERVALS EQUALS TO OR LESS THAN 12 MOS AFTER YOU INSTALL THE REPAIR.
